MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9814DF101BCUSB
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Hip Fracture (2349)
Date of Event 02/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Arjo was notified of an event involving an enterprise 9000x bed.It was reported that a bed exit alarm did not work properly, and the patient fell from the bed.As a result of the fall, the patient broke their hip.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
MDR Report Key21617263
Report Number1419652-2025-00014
Device Sequence Number17814199
Product Code FNL
UDI-Device Identifier05055982755207
UDI-Public(01)05055982755207(11)181212
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2025
Report Date (Section F) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9814DF101BCUSB
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/24/2025
Device Age7 YR
Date Report to Manufacturer03/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown
Date Report Sent to FDA03/17/2025